Thanks all, for the replies.
Yesterday, I felt the worst. My energy level was way down, shaky, constipated (typical of chemo). So I thought my white blood count had dropped really low. I went in for a blood test and all was fine! Last night I got lots of sleep and today I am having no flushing, less shaky and less "abnormal". Don't know what it was (or just the irregularity getting to me), but the side effects I have now are VERY tolerable. I expect to be tired, and I have just a slight numbness in the fingers, and more irregular the opposite way now, but manageable. I prefer these symptoms to the IV chemo infusion. The only thing is I take Xeloda every day for 14 days so there is no dissipating time until then, like the chemo infusion that is done once a week and by the end of the week, I was feeling a little perkier. (at least the first week).
All in the name of kicking CC to the curb! Whatever it takes. Thanks again. By the way, I did mention the face flushing to my chemo nurses and they had not heard of it yet. I also had a swallowing problem while I was on Gemzar / Cisplatin that they said wasn't a side-effect. Now I see that it IS a side-effect of the Oxaliplatin. Of course, I have things happen that aren't quite the norm. My brother calls me unique....unique symptoms, unique cancer, unique personality! Well that's his opinion. Brothers can be that way. (Wouldn't trade him for the world.)
Katja, I actually received a sample of "Udderly Smooth" with my Xeloda kit. It is marvelous! Mine just says "Udderly Smooth Udder Cream" and doesn't designate hands or feet. I use it many times daily and it has helped. I'm also a secretary and handle papers constantly at work, which robs your hands of moisture and can cause my fingers to crack in the colder weather. Udderly Smooth really helps. And it soaks in quickly, not leaving an oily residue on your hands for a long time.
"Life is not about waiting for the storms to pass...
it's about learning how to dance in the rain."